# SDR UHLA2014051200352

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 24,902 hours, 15,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE INDICATOR NOT VISIBLE.  PERFORMED OPS CHECK OF R2 DOOR SLIDE ENGAGE/DISENGAGE INDICATION, IAW AMM 52-12-00.  OPS CHECKED GOOD.
